Alert archive / Alabama / Special Weather Statements in 2012
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Aug 9, 2012, 12:02 PM CDT for Etowah County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 12:02 PM CDT (17:02 UTC)
- Expired
- Aug 9, 2012, 12:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
County Etowah County, AL
The radar
The Birmingham radar (KBMX), 106 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1967 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
130
WWUS84 KBMX 091702
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1202 PM CDT THU AUG 9 2012
ALZ017-018-026-091745-
BLOUNT AL-ETOWAH AL-ST. CLAIR AL-
1202 PM CDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR...ETOWAH
AND EASTERN BLOUNT COUNTIES UNTIL 1245 PM CDT...
AT 1201 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ASHVILLE...OR 13 MILES NORTHEAST OF ODENVILLE...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RAINBOW CITY...
GADSDEN...
ALTOONA...
STEELE...
WALNUT GROVE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3409 8605 3395 8585 3394 8590 3391 8590
3391 8593 3392 8595 3387 8599 3385 8602
3385 8605 3384 8606 3383 8605 3373 8638
3387 8641 3411 8632 3414 8626
TIME...MOT...LOC 1702Z 236DEG 37KT 3384 8624
$$
77/GLEASONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 11:13 AM CDT, 49 minutes earlier.
Area forecast discussion, Aug 9, 11:13 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1113 AM CDT THU AUG 9 2012 .UPDATE... MORNING UPDATE && .DISCUSSION... A CLUSTER OF SHOWERS AND THUNDERSTORMS DEVELOPED OVERNIGHT ACROSS MISSISSIPPI AS AN UPPER LEVEL SHORTWAVE PIVOTS ACROSS THE SOUTHEAST. THIS CLUSTER OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING ACROSS CENTRAL ALABAMA. MOISTURE HAS INCREASED SINCE YESTERDAY WITH PW VALUES AROUND 2 INCHES ACROSS THE AREA. DUE TO THE MOVEMENT OF THE CLUSTER OF SHOWER AND THUNDERSTORMS AND INCREASE IN MOISTURE THERE COULD BE A FEW FLASH FLOODING CONCERNS ACROSS AREAS NORTH OF I-20. DEEP LAYER 0-6 BULK SHEAR VALUES ARE AROUND 20 TO 25 KTS AND SHOULD BE ENOUGH TO MAINTAIN THE CURRENT CONVECTION ACROSS THE AREA. INSTABILITY ACROSS THE AREA HAS BEEN INHIBITED BY THE EXPANSIVE CLOUD COVER ACROSS THE FORECAST AREA. HOWEVER...ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA MOSTLY SUNNY SKIES HAVE LEAD TO SBCAPE VALUES OF 2000 TO 3000 J/KG. THEREFORE...A FEW THUNDERSTORMS COULD BE STRONG IF DEVELOPMENT OCCURS FURTHER TO THE SOUTH. MADE DRAMATIC CHANGES TO THE TEMPERATURES DUE TO THE EXPANSIVE CLOUD COVER EXPECT TEMPERATURES TO HOLD IN THE UPPER 70S ACROSS THE NORTH TO UPPER 80S ACROSS THE SOUTH. MA && .AVIATION... 12Z TAF DISCUSSION. UPPER LEVEL IMPULSE WILL CROSS THE AREA TODAY...BRINGING INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS. ALREADY SEEING DEVELOPMENT ACROSS NORTHERN MS PUSHING INTO NORTHWEST ALABAMA. THIS ACTIVITY WILL SPREAD EASTWARD THROUGH THE MORNING...IN ADDITION TO SCATTERED DEVELOPMENT AHEAD OF THE MORE ORGANIZED CLUSTER OF STORMS BY LATE MORNING. ACTIVITY WILL DIMINISH IN COVERAGE THIS EVENING...ALTHOUGH A SECOND IMPULSE ASSOCIATED WITH A COLD FRONT WILL APPROACH THE AREA LATE IN THE FORECAST PERIOD. HAVE INCLUDED VCTS FOR FAIRLY LARGE TIME FRAMES AT EACH TERMINAL. EXPECT TERMINALS TO POTENTIALLY RECEIVE MULTIPLE ROUNDS OF ACTIVITY TODAY. UPDATES WILL BE NEEDED IF ORGANIZED ACTIVITY MAINTAINS ITSELF FURTHER INTO CENTRAL ALABAMA. TONIGHT...DUE TO THE DIMINISHING COVERAGE AND SLIGHT UNCERTAINTY CONCERNING THE APPROACH OF THE FRONT...WILL NOT CARRY ANY WX THROUGH THE OVERNIGHT PERIOD. MODELS DO SHOW SOME GRADUAL UPSLOPING TONIGHT...BRINGING LOW LEVEL CLOUDS TO THE AREA. HAVE INCLUDED MVFR CIGS FOR ALL SITES AFTER 02-04Z. 14 && .PREV DISCUSSION... /ISSUED 702 AM CDT THU AUG 9 2012/ DISCUSSION... BIT OF AN ACTIVE WEATHER PATTERN TO START THIS FORECAST PACKAGE. LOOKING ACROSS THE COUNTRY...UPPER LEVEL RIDGING IS OCCURRING ACROSS THE WESTERN HALF...WITH UPPER LEVEL TROUGH CENTERED OVER THE CENTRAL PORTION...WITH WEAK UPPER RIDING ACROSS THE APPALACHIANS. WITHIN THE LONG WAVE PATTERN...SEVERAL SHORTWAVES WILL ROTATE AROUND THE BASE OF THE TROUGH AND THIS WILL BE THE FOCUS FOR THE FIRST PERIOD. CURRENTLY...SHORTWAVE POSITIONED JUST TO THE WEST OVER MISSISSIPPI IS GENERATING SHOWERS AND THUNDERSTORMS ACROSS THAT AREA. MODELS ARE IN AGREEMENT THAT THIS SHORTWAVE WILL ROTATE EASTWARD OVER OUR CWA...WITH THE COVERAGE OF SHOWERS AND THUNDERSTORMS INCREASING THROUGHOUT THE MORNING AND AFTERNOON. ALTHOUGH ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...THE THREAT FOR WIDESPREAD SEVERE WEATHER DOES NOT APPEAR ALL THAT GREAT FOR CENTRAL ALABAMA. WHILE INSTABILITY WILL BE SUFFICIENT...AND THERE WILL BE DECENT LIFT IN THE AREA...0-6 KM BULK SHEAR VALUES REMAIN BELOW 20 KTS AND MID LEVEL LAPSE RATES ARE NOT ALL THAT IMPRESSIVE. SOUNDINGS LOOK TO BE RATHER MOIST...WITH ONLY A SMALL LAYER OF DRY AIR ALOFT. HOWEVER...AS WITH ANY CONVECTIVE SITUATION...AN UPDATE TO THE HWO LATER IN THE MORNING MAY BE NEEDED. THE SHORTWAVE MOVES TO THE EAST DURING THE EVENING AND OVERNIGHT PERIOD...WITH ONLY A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA. AS THE UPPER LEVEL TROUGH SLOWLY MOVES EAST...AN UPPER LOW DEVELOPS OVER SOUTHERN CANADA AND BEGINS TO DIP SOUTHWARD. AS THIS FEATURE MOVES EAST...A COLD FRONT WILL TRAIL SOUTHWARD AND WORK ITS WAY TOWARD CENTRAL ALABAMA FRIDAY MORNING. WITH VERY GOOD AGREEMENT AMONGST MODELS...HAVE KEPT POPS AT LIKELY FOR THE EASTERN HALF OF THE CWA ON FRIDAY. THE COLD FRONT WILL ENTER NORTHWEST ALABAMA DURING THE AFTERNOON ON FRIDAY AND THEN SLOWLY MOVE ACROSS THE CWA...BEFORE EXITING OUR AREA SATURDAY MORNING. AS THE FRONT MOVES THROUGH...A SURFACE LOW WILL DEVELOP ACROSS OUR SOUTHERN COUNTIES AND MOVE EAST. ONCE AGAIN ON FRIDAY...THE CHANCE FOR SEVERE WEATHER DOES NOT SEEM VERY HIGH AT THIS POINT. WITH THE PARENT UPPER FEATURE ACROSS THE NORTHERN CONUS...MUCH OF THE ENERGY WITH THIS SYSTEM WILL BE WELL TO THE NORTH. 0-6 KM BULK SHEAR IS TOO LOW FOR ANY ORGANIZED STORMS TO DEVELOP ALONG THE FRONT...AND ONCE AGAIN...LAPSE RATES WILL BE DECENT...BUT NOT GREAT. FORECAST INSTABILITIES WILL BE ABOUT 1500 J/KM...BUT WITH THE POSSIBILITY FOR SKY COVER DURING AS THE FRONT APPROACHES...THESE VALUES MAY NOT BE REALIZED. AS THE FRONT EXITS THE AREA...DRIER AIR WILL FILTER INTO THE REGION AND HIGH PRESSURE WILL BEGIN TO MOVE IN. A DRY WEEKEND IS IN STORE FOR CENTRAL ALABAMA...WITH COOLER TEMPERATURES IN PLACE. MODELS ARE INDICATING ANOTHER FRONT MOVING INTO THE AREA DURING THE BEGINNING OF NEXT WEEK...HOWEVER THE OVERALL SYSTEM LOOKS TO BE WEAKER THAN OUR CURRENT SYSTEM...AND MODEL AGREEMENT IS NOT ALL THAT GREAT. WITH THAT SAID...MADE VERY MINOR CHANGES TO THE EXTENDED POP FORECAST. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 83 70 87 65 86 / 100 40 60 30 10 ANNISTON 81 72 88 67 85 / 90 50 60 40 20 BIRMINGHAM 86 73 88 66 87 / 100 40 60 30 10 TUSCALOOSA 82 73 91 69 88 / 100 40 60 20 10 CALERA 86 71 88 68 87 / 90 50 60 30 20 AUBURN 86 72 87 71 87 / 60 50 60 50 20 MONTGOMERY 87 73 92 72 91 / 60 50 60 50 20 TROY 83 71 90 71 88 / 60 50 60 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 9, 9:39 AM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 939 AM CDT THU AUG 9 2012 ALZ011>015-017>050-101200- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 939 AM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. AN ISOLATED FLASH FLOODING THREAT IS POSSIBLE TODAY OVER NORTHERN PORTIONS OF CENTRAL ALABAMA DUE TO HEAVY RAINFALL FROM NUMEROUS THUNDERSTORMS. THE THREAT AREA IS GENERALLY ALONG AND NORTH OF I-20. URBAN AREAS WILL BE MOST SUSCEPTIBLE TO THE ISOLATED FLASH FLOODING THREAT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIMINISH AFTER 7 PM... AND THE FLASH FLOODING THREAT WITH THEREFORE ALSO DECREASE AT THAT TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 9, 10:26 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 AM CDT THU AUG 9 2012
ALZ024-091615-
JEFFERSON AL-
1026 AM CDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON COUNTY UNTIL
1115 AM CDT...
AT 1026 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR NORTH JOHNS...OR 6 MILES SOUTHWEST OF BESSEMER...
MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BESSEMER...
HUEYTOWN...
FAIRFIELD...
HOOVER...
VESTAVIA HILLS...
BIRMINGHAM...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3345 8669 3343 8670 3341 8675 3337 8678
3336 8683 3333 8683 3333 8688 3324 8699
3325 8706 3327 8706 3329 8709 3329 8713
3335 8718 3365 8687
TIME...MOT...LOC 1525Z 230DEG 25KT 3334 8702
77/GLEASONSpecial weather statement, Aug 9, 10:36 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1036 AM CDT THU AUG 9 2012
ALZ020-091615-
CHEROKEE AL-
1036 AM CDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 1115 AM
CDT...
AT 1031 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FORNEY...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LITTLE RIVER CANYON NATIONAL PRESERVE...
FORNEY...
GAYLESVILLE...
BLANCHE...
WATSON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3421 8544 3397 8540 3394 8551 3396 8558
3397 8574 3409 8580 3412 8579 3411 8584
3424 8585 3424 8581 3426 8580 3426 8578
3438 8563 3443 8558 3449 8557 3453 8552
TIME...MOT...LOC 1536Z 245DEG 16KT 3412 8551Special weather statement, Aug 9, 11:07 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1107 AM CDT THU AUG 9 2012
ALZ024>026-091645-
JEFFERSON AL-SHELBY AL-ST. CLAIR AL-
1107 AM CDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY...
SOUTHWESTERN ST. CLAIR AND EASTERN JEFFERSON COUNTIES UNTIL 1145 AM
CDT...
AT 1107 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TARRANT TO IRONDALE TO
HIGHLAND LAKES...AND MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
FULTONDALE...
LEEDS...
TRUSSVILLE...
MOODY...
ODENVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3380 8657 3370 8639 3350 8630 3333 8663
3348 8673 3359 8689 3377 8662 3377 8658
3380 8658
TIME...MOT...LOC 1606Z 233DEG 22KT 3359 8679 3352 8668
3339 8662
77/GLEASONSpecial weather statement, Aug 9, 11:12 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1112 AM CDT THU AUG 9 2012
ALZ027-028-091700-
CLAY AL-TALLADEGA AL-
1112 AM CDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALLADEGA AND
NORTHEASTERN CLAY COUNTIES UNTIL NOON CDT...
AT 1109 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF MOUNT CHEAHA...OR 10 MILES NORTH OF
ASHLAND...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CAMP MAC...
LAKE CHINNABEE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3340 8579 3335 8594 3342 8599 3350 8591
3350 8585 3348 8589 3347 8589 3347 8578
3350 8576 3349 8564 3348 8564
TIME...MOT...LOC 1612Z 247DEG 5KT 3341 8590
77/GLEASONLocal storm report, Aug 9, 11:45 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1145 AM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG MOODY 33.60N 86.49W
08/09/2012 ST. CLAIR AL EMERGENCY MNGR
SEVERAL TREES DOWN WITH ROOD DAMAGE TO HOME.
&&
MBAERSpecial weather statement, Aug 9, 12:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1202 PM CDT THU AUG 9 2012
ALZ017-018-026-091745-
BLOUNT AL-ETOWAH AL-ST. CLAIR AL-
1202 PM CDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR...ETOWAH
AND EASTERN BLOUNT COUNTIES UNTIL 1245 PM CDT...
AT 1201 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ASHVILLE...OR 13 MILES NORTHEAST OF ODENVILLE...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RAINBOW CITY...
GADSDEN...
ALTOONA...
STEELE...
WALNUT GROVE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3409 8605 3395 8585 3394 8590 3391 8590
3391 8593 3392 8595 3387 8599 3385 8602
3385 8605 3384 8606 3383 8605 3373 8638
3387 8641 3411 8632 3414 8626
TIME...MOT...LOC 1702Z 236DEG 37KT 3384 8624
77/GLEASONThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:45 PM CDT | Special Weather Statement | BMX | Walker | 30 min |
| Aug 9, 9:29 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| Aug 9, 10:17 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 3 hr |
| Aug 9, 10:26 AM CDT | Special Weather Statement | BMX | Jefferson | 49 min |
| Aug 9, 10:36 AM CDT | Special Weather Statement | BMX | Cherokee | 39 min |
| Aug 9, 11:07 AM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Aug 9, 11:12 AM CDT | Special Weather Statement | BMX | Clay | 48 min |
| Aug 9, 11:21 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, St. Clair, Shelby | 114 min |
| Aug 9, 11:37 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Shelby, Talladega | 38 min |
| Aug 9, 11:46 AM CDT | Areal Flood Advisory | BMX | Etowah | 119 min |
| Aug 9, 12:15 PM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne, Talladega | 45 min |
| Aug 9, 12:24 PM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Talladega | 111 min |
| Aug 9, 1:49 PM CDT | Areal Flood Advisory | BMX | Marengo, Sumter | 116 min |
| Aug 9, 3:43 PM CDT | Special Weather Statement | BMX | Dallas | 47 min |
| Aug 9, 4:33 PM CDT | Areal Flood Advisory | BMX | Elmore, Macon, Montgomery | 3 hr |
| Aug 9, 4:42 PM CDT | Areal Flood Advisory | BMX | Autauga, Lowndes | 3 hr |
| Aug 9, 5:01 PM CDT | Special Weather Statement | BMX | Lee | 44 min |
| Aug 9, 5:13 PM CDT | Areal Flood Advisory | BMX | Lee | 2 hr |
| Aug 9, 5:21 PM CDT | Areal Flood Advisory | BMX | Shelby | 114 min |
| Aug 9, 5:41 PM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Aug 9, 6:39 PM CDT | Special Weather Statement | BMX | Talladega | 51 min |
Nearby
Special Weather Statements in Alabama, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.